# SDR CA021219009

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,354 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LANDING GEAR SWING DONE AT INSPECTION, A SMALL CHIRPING SOUND WAS NOTICED COMING FROM THE NOSE LANDING GEAR AREA. AFTER SEVERAL SWINGS, THE NOISE WAS ISOLATED TO THE NOSE GEAR ACTUATOR.  THE SOUND VARIED IN INTENSITY FROM A SMALL CHIRP TO A LARGE SCREECH. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
